Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Carleson measures and some classes
of meromorphic functions

Authors: Rauno Aulaskari, Hasi Wulan and Ruhan Zhao
Journal: Proc. Amer. Math. Soc. 128 (2000), 2329-2335
MSC (1991): Primary 30D50
Published electronically: December 7, 1999
MathSciNet review: 1657750
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $|a|<1$ let $\varphi _{a}$ be the Möbius transformation defined by $\varphi _{a}(z)=\frac{a-z}{1-\bar az}$, and let $g(z,a)=\log |\frac{1-\bar az}{z-a}|$ be the Green's function of the unit disk $\mathcal{D}$. We construct an analytic function $f$ belonging to $M_{p}^{\#}=\{f:\text{$f$ meromorphic in $\mathcal{D}$ and\,} \sup _{a\in \mathcal{D}} \iint _{\mathcal{D}}(f^{\#}(z))^{2}(1-|\varphi _{a}(z)|^{2})^{p}\,dA(z)<\infty \}$ for all $p$, $0<p<\infty $, but not belonging to $Q_{p}^{\#}=\{f:f$ meromorphic in $\mathcal{D}$ and $\sup _{a\in \mathcal{D}}\iint _{\mathcal{D}}(f^{\#}(z))^{2}(g(z,a))^{p}\,dA(z)<\infty \}$ for any $p$, $0<p<\infty $. This gives a clear difference as compared to the analytic case where the corresponding function spaces ($M_{p}$ and $Q_{p}$) are same.

References [Enhancements On Off] (What's this?)

  • [1] R. Aulaskari and P. Lappan, Criteria for an analytic function to be Bloch and a harmonic or meromorphic function to be normal, Complex analysis and its applications, Pitman Research Notes in Mathematics, 305, Longman Scientific & Technical, Harlow, 1994, pp. 136-146. MR 95g:30045
  • [2] R. Aulaskari, P. Lappan, J. Xiao and R. Zhao, On $\alpha $-Bloch spaces and multipliers of Dirichlet spaces, J. Math. Anal. Appl. 209 (1997), 103-121. MR 98e:30036
  • [3] R. Aulaskari, D. A. Stegenga and J. Xiao, Some subclasses of BMOA and their characterization in terms of Carleson measure, Rocky Mountain J. Math. 26 (1996), 485-506. MR 97k:30045
  • [4] R. Aulaskari, J. Xiao and R. Zhao, On subspaces and subsets of $BMOA$ and $UBC$, Analysis 15 (1995), 101-121. MR 96j:30050
  • [5] A. Baernstein II, Analytic functions of bounded mean oscillation, Aspects of contemporary complex analysis, Academic Press, London, 1980, pp. 3-36. MR 84g:42021
  • [6] P. L. Duren, Theory of $H^{p}$ spaces, Academic Press, New York, 1970. MR 42:3552
  • [7] M. Essén and J. Xiao, Some results on $Q_{p}$ spaces, $0<p<1$, J. Reine Angew. Math. 485 (1997), 173-195. MR 98d:46024
  • [8] J. B. Garnett, Bounded analytic functions, Academic Press, New York, 1981. MR 83g:30037
  • [9] [??]Z. Pavi\'{c}evi\'{c}, The Carleson measure and meromorphic functions of uniformly bounded characteristic, Ann. Acad. Sci. Fenn. Ser. A I Math. 16 (1991), 249-254. MR 93h:30044
  • [10] J. Rong and J. Huang, The Carleson measure characteristics of UBC functions, J. Math. (Wuhan) 10 (1990), 255-262. MR 92f:30051
  • [11] O. Reséndiz and L. M. Tovar, Carleson measures, Blaschke products and $Q_{p}$ spaces, manuscript.
  • [12] S. Yamashita, A non-normal function whose derivative has finite area integral of order $0<p<2$, Ann. Acad. Sci. Fenn. Ser. A I Math. 4 (1978/1979), 293-298. MR 81k:30042
  • [13] S. Yamashita, Functions of uniformly bounded characteristic, Ann. Acad. Sci. Fenn. Ser. A I Math. 7 (1982), 349-367. MR 84d:30060
  • [14] H. Wulan, On some classes of meromorphic functions, Ann. Acad. Sci. Fenn. Math. Diss. 116 (1998), 1-57. CMP 99:01

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D50

Retrieve articles in all journals with MSC (1991): 30D50

Additional Information

Rauno Aulaskari
Affiliation: Department of Mathematics, University of Joensuu, P.O. Box 111, FIN-80101 Joensuu, Finland

Hasi Wulan
Affiliation: Department of Mathematics, Inner Mongolia Normal University, Hohhot 010022, People’s Republic of China

Ruhan Zhao
Affiliation: Department of Mathematics, Faculty of Science, Kyoto University, Kyoto 606-8502, Japan

Keywords: Carleson measure, normal function, the $Q_{p}$ space
Received by editor(s): April 20, 1998
Received by editor(s) in revised form: September 15, 1998
Published electronically: December 7, 1999
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society